RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 2, Pages 321–338 (Mi tvp4250)  

This article is cited in 6 scientific papers (total in 6 papers)

Mixing Conditions for Markov Chains

Yu. A. Davydov

Leningrad

Abstract: In the paper, simple sufficient conditions are obtained for a homogeneous recurrent Markov chain with an arbitrary state space to possess the strong mixing property. These conditions enable constructing various examples of stationary processes with strong mixing property for which the central limit theorem fails to hold. For the examples constructed, the growth of the variance of partial sums and the decrease of the mixing coefficient are estimated.

Full text: PDF file (2251 kB)

English version:
Theory of Probability and its Applications, 1973, 18:2, 312–328

Bibliographic databases:

Received: 25.01.1971

Citation: Yu. A. Davydov, “Mixing Conditions for Markov Chains”, Teor. Veroyatnost. i Primenen., 18:2 (1973), 321–338; Theory Probab. Appl., 18:2 (1973), 312–328

Citation in format AMSBIB
\Bibitem{Dav73}
\by Yu.~A.~Davydov
\paper Mixing Conditions for Markov Chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 2
\pages 321--338
\mathnet{http://mi.mathnet.ru/tvp4250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=321183}
\zmath{https://zbmath.org/?q=an:0297.60031}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 2
\pages 312--328
\crossref{https://doi.org/10.1137/1118033}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4250
  • http://mi.mathnet.ru/eng/tvp/v18/i2/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Veretennikov, “On rate of mixing and the averaging principle for hypoelliptic stochastic differential equations”, Math. USSR-Izv., 33:2 (1989), 221–231  mathnet  crossref  mathscinet  zmath
    2. S. A. Klokov, “On law bounds for mixing rates for a class of Markov processes”, Theory Probab. Appl., 51:3 (2007), 528–535  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Sandric N., “Ergodicity of Lévy-Type Processes”, ESAIM-Prob. Stat., 20 (2016), 154–177  crossref  mathscinet  zmath  isi  elib  scopus
    4. Rio E., “Asymptotic Theory of Weakly Dependent Random Processes”, Asymptotic Theory of Weakly Dependent Random Processes, Probability Theory and Stochastic Modelling, 80, Springer-Verlag Berlin, 2017, 1–204  crossref  isi
    5. Dedecker J., Gouezel S., Merlevede F., “Large and Moderate Deviations For Bounded Functions of Slowly Mixing Markov Chains”, Stoch. Dyn., 18:2 (2018), 1850017  crossref  isi
    6. Ibragimov I.A. Lifshits M.A. Nazarov A.I. Zaporozhets D.N., “On the History of St. Petersburg School of Probability and Mathematical Statistics: II. Random Processes and Dependent Variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:595
    Full text:312

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019